# SDR SWIA202053925

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332371S
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER FITTING IS CRACKED FROM THE LOWER VERTICAL EDGE TO THE FIRST LOWER FASTENER HOLE ON THE RT & LT SIDES.  FAIL DETAILED VISUAL INSPECTION.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED WINDSHIELD CENTER POST RT AND LT LOWER FITTING FROM THE LOWER VERTICAL EDGE, IAW SRM NO WEIGHT AND BALANCE CHANGE, M-337 AND TASK CARD ATTACHED.
